Tomita's theory of modular Hilbert algebras and its applications
Matematika, Tome 18 (1974) no. 4, pp. 34-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1974_18_4_a1,
author = {M. Takesaki},
title = {Tomita's theory of modular {Hilbert} algebras and its applications},
journal = {Matematika},
pages = {34--63},
year = {1974},
volume = {18},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1974_18_4_a1/}
}
M. Takesaki. Tomita's theory of modular Hilbert algebras and its applications. Matematika, Tome 18 (1974) no. 4, pp. 34-63. http://geodesic.mathdoc.fr/item/MAT_1974_18_4_a1/